Volume 5 Number 9 (Sep. 2010)
Home > Archive > 2010 > Volume 5 Number 9 (Sep. 2010) >
JSW 2010 Vol.5(9): 934-941 ISSN: 1796-217X
doi: 10.4304/jsw.5.9.934-941

An Approximate Optimal Damping Control Method for Nonlinear Time-delay Systems with Disturbances

De-xin Gao1, 2, Jing-jing Wang3
1College of Automation and Electronic engineer Qingdao University of Science & Technology QingDao China
2College of Communication and Control Engineering Jiangnan University WuXi China
3College of infornation Science & Technology Qingdao University of Science & Technology QingDao China

Abstract—The optimal damping control for nonlinear time-delay systems with persistent disturbances is considered. Based on successive approximation approach (SAA), the optimal damping control (ODC) law is achieved by solving a decoupled sequence of inhomogeneous linear two-point boundary value (TPBV) problems without time-delay and time-advance terms. The ODC law of the original problem consists of accurate state feedback term, disturbance rejection term and a nonlinear time-delay compensation term, which is the limit of the adjoint vector sequence. By using the finite-time iteration of the compensation sequence, we can obtain an approximate optimal disturbance rejection control law. The proposed algorithms not only solve optimal control problems in the nonlinear time-delay system but also reduce the computation time and improve the precision. Numerical examples are included to illustrate the procedures.

Index Terms—nonlinear time-delay systems; optimal damping control; persistent disturbances; successive approximation approach


Cite: De-xin Gao, Jing-jing Wang, "An Approximate Optimal Damping Control Method for Nonlinear Time-delay Systems with Disturbances," Journal of Software vol. 5, no. 9, pp. 934-941, 2010.

General Information

ISSN: 1796-217X (Online)
Frequency:  Bimonthly (Since 2020)
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, Google Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsw@iap.org
  • Apr 26, 2021 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Jun 22, 2020 News!

    Papers published in JSW Vol 14, No 1- Vol 15 No 4 have been indexed by DBLP     [Click]

  • Sep 13, 2021 News!

    The papers published in Vol 16, No 6 have all received dois from Crossref    [Click]

  • Jan 28, 2021 News!

    [CFP] 2021 the annual meeting of JSW Editorial Board, ICCSM 2021, will be held in Rome, Italy, July 21-23, 2021   [Click]

  • Sep 13, 2021 News!

    Vol 16, No 6 has been published with online version     [Click]